# SDR 99ZZZX1666

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46713
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 590
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AIRCRAFT BAY AT APPROXIMATELY STA 590, HAS CORROSION ON FORWARD SIDE OF FRAME 5 INCHES BELOW OPENING.
